MathSciNet Relay Station
MathSciNet bibliographic data
MR2746995 53D12 (53C42)
Anciaux, Henri; Guilfoyle, Brendan; Romon, Pascal Minimal Lagrangian surfaces in the tangent bundle of a Riemannian surface. J. Geom. Phys. 61 (2011), no. 1, 237–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement